J. Austral. Math. Soc.  72 (2002), 93-107
On transcendental meromorphic functions which are geometrically finite

Jian-Hua Zheng
  Department of Mathematical Sciences
  Tsinghua University
  Beijing 100084
  P. R. China

In this paper we give the definition of a meromorphic function which is geometrically finite and investigate some properties of geometrically finite meromorphic functions and the Lebesgue measure of their Julia sets.
Download the article in PDF format (size 127 Kb)

TeXAdel Scientific Publishing ©  Australian MS